It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-19-2004, 09:28 AM   #1
Junior Member
(female)
 
Join Date: May 2003
Location: PA
Posts: 12
Teach70 HB User
PVC Question

2 weeks ago, I started feeling that my heart rate would sometimes pause for longer than normal between beats. I went to the doctors and he did an ekg. Of course my heart didn't do it for the few seconds that he did the ekg. It only was beating fast about 108 bpm. He said that my ekg look normal and that my rate was fast because I was scared. I had an ekg and a 24hr monitor done 4 years ago b/c my heart was racing. He said that my ekg looked the same as four years ago. He didn't offer to do a 24 hr. monitor this time. I am worried about these pvcs, I never had them before. Do u think I should push for more testing or take my doctors word for it. If something was wrong with my actual heart rhythm, would it have shown on the brief ekg?

 
Sponsors Lightbulb
   
Old 12-20-2004, 01:24 AM   #2
Senior Member
(female)
 
Join Date: Nov 2004
Location: Texas
Posts: 209
Kitten1980 HB User
Re: PVC Question

Ask for an event monitor. Then you can push the button when you have the symptom and point your doctor towards the exact problem you are concerned about. If it's the same thing you had four years ago, and the EKG is the same, the doc is probably right. But if you want peace of mind because things can change in four years, I'd say the event monitor would be the way to go.
__________________
"Now faith is the substance of things hoped for, the evidence of things unseen." ~ Hebrews 11:1 ~

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Question on recent lab results guy983 Thyroid Disorders 8 06-13-2010 03:44 AM
72 hour (fecal) fat absorption test question MJontario66 Bowel Disorders 0 04-20-2010 01:48 PM
Question BelieveYouMe Herpes 2 04-20-2010 12:33 PM
who diagnosed you with VN initially? charlotte67 Inner Ear Disorders 12 11-11-2007 11:17 AM
Question, About Thyroid Medication, And High Blood Pressure Medication, Interacting.. Jenny C. Thyroid Disorders 12 01-08-2007 01:10 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!